Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

Approximates Method for Solving an Elasticity Problem of Settled of the Elastic Ground with Variable Coefficients

PP: 1351-1357
Author(s)
Mustafa Bayram, Kenan Yildirim,
Abstract
In this paper, we have given numerical solutions of the elasticity problem of settled on the elastic ground with variable coefficient. Firstly, we calculate the generalized successive approximation of the given boundary value problem and we transform it into PadŽe series form, which give an arbitrary order for solving differential equation numerically. Secondly, we apply Homotopy Perturbation Method(HPM) to given boundary value problem. Then we compare HPM and the generalized successive approximation -PadŽe Approximates method by means of numerical solution of given

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved